“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6769
School of Physics
  Title:   Multispecies Reaction-Diffusion Systems
1.  A. Aghamohammadi
2.  A.H. Fatollahi
3.  M. Khorrami
4.  A. Shariati
  Status:   Published
  Journal: Phys. Rev. E
  No.:  95
  Vol.:  62
  Year:  2000
  Pages:   4642-4649
  Supported by:  IPM
Multispecies reaction-diffusion systems, for which the time evolution equation of correlation functions become a closed set, are considered. A formal solution for the average densities is found. Some special interactions and the exact time dependence of the average densities in these cases are also studied. For the general case, the large time behaviour of the average densities has also been obtained.

Download TeX format
back to top
scroll left or right